Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the prime ideals of smallest norm in an ideal class $\bmod \mathfrak{f}$ of an algebraic number field


Author: G. J. Rieger
Journal: Bull. Amer. Math. Soc. 67 (1961), 314-315
DOI: https://doi.org/10.1090/S0002-9904-1961-10599-5
MathSciNet review: 0125105
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Edmund Landau, Über Ideale und Primideale in Idealklassen, Math. Z. 2 (1918), no. 1-2, 52–154 (German). MR 1544310, https://doi.org/10.1007/BF01212899
  • 2. E. Landau, Verallgemeinerung eines Pólyaschen Satzes auf algebraische Zahlkoerper, Nachr. Akad. Wiss. Goettingen (1918) pp. 478-488.
  • 3. J. V. Linnik, Ueber die kleinste Primzahl in einer arithmetischen Progression, Mat. Sb. vol. 15 (1947) pp. 139-368.
  • 4. Takayoshi Mitsui, Generalized prime number theorem, Jap. J. Math. 26 (1956), 1–42. MR 0092814
  • 5. Karl Prachar, Primzahlverteilung, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957 (German). MR 0087685
  • 6. G. J. Rieger, Verallgemeinerung der Siebmethode von A. Selberg auf algebraische Zahlkörper. II, J. Reine Angew. Math. 201 (1959), 157–171 (German). MR 0132056, https://doi.org/10.1515/crll.1959.201.157
  • 7. K. A. Rodosskii, Ueber die kleinste Primzahl in einer arithmetischen Progression, Mat. Sb. vol. 34 (1954) pp. 331-356.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10599-5